# SDR 29GA2019071500004

- Difficulty date: July 12, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,992 hours, 42,705 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0105,  IN FLIGHT C/B L7 EMERGENCY LIGHT POWER AND L8 EMERGENCY LIGHT CONTROL TRIPPED. RESET C/B'S L7 EMERGENCY LIGHT POWER  AND L8 EMERGENCY LIGHT CONTROL IAW MM-O1 4.15 NO DEFECT NOTED AT THIS TIME.
